Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Norman, OK

October 13, 2012Comanche County, Oklahoma

NWS Norman, OK issued this special weather statement at Oct 13, 2012, 3:16 PM CDT for Comanche County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2012, 3:16 PM CDT (20:16 UTC)
Expired
Oct 13, 2012, 4:00 PM CDT
In force
44 min
Issued by
NWS Norman, OK

County Comanche County, OK

The radar

The Altus AFB radar (KFDR), 77 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WWUS84 KOUN 132016
SPSOUN

SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM 
CDT SAT OCT 13 2012

OKZ023-027-038-132100-
CADDO OK-GRADY OK-COMANCHE OK-
316 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...
SOUTHWESTERN GRADY AND NORTHEASTERN COMANCHE COUNTIES UNTIL 400 PM
CDT...

AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT SILL...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...RUSH SPRINGS...ELGIN...CYRIL...FLETCHER...STERLING...
CEMENT...AGAWAM...LAKE ELLSWORTH...FORT SILL...LAVERTY AND ACME.

LAT...LON 3457 9846 3469 9855 3504 9812 3483 9778
TIME...MOT...LOC 2011Z 225DEG 37KT 3465 9845 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Oct 13, 2:44 PM CDT, 32 minutes earlier.

Area forecast discussion, Oct 13, 2:44 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CDT SAT OCT 13 2012

.AVIATION...
19/18Z TAFS...THE MAIN CONCERN FOR THE TAF PERIOD IS AN AREA OF
STORMS CURRENTLY EXTENDING FROM WESTERN NORTH TEXAS TO NORTH
CENTRAL OKLAHOMA IMPACTING KHBR...KLAW...KSPS...KOKC...AND KOUN.
THIS AREA OF STORMS SHOULD SLOWLY PUSH OFF TO THE NORTHEAST AND
EAST THIS AFTERNOON AND EVENING. AFTER ABOUT 03Z...VFR CONDITIONS
ARE EXPECTED AT ALL SITES. WINDS WILL SHIFT TO THE WEST
OVERNIGHT...BECOMING NORTHERLY BY EARLY MORNING WITH CLEARING
SKIES.

&&

.PREV DISCUSSION... /ISSUED 648 AM CDT SAT OCT 13 2012/

AVIATION...
13/12Z TAFS...MVFR-VFR CONDITIONS EXPECTED MOST OF FORECAST
PERIOD...WITH IFR RESTRICTIONS NEAR TSRA. SCATTERED TSRA WILL OCCUR
ACROSS KGAG/KWWR/KPNC TERMINALS EARLY IN FORECAST PERIOD WITH THE
POSSIBILITY OF STORMS MOVING INTO SOUTHWEST OKLAHOMA WESTERN NORTH
TEXAS TERMINAL SITES THIS MORNING. WILL FORECAST MOST OF IMPACTS
THIS AFTERNOON INTO EARLY AFTERNOON ACROSS TERMINALS FROM KSPS-KOKC-
KPNC AS MAIN CONVECTIVE LINE PROGD ALONG-AHEAD OF DRYLINE. CLEARING
SKIES AND WESTERLY WIND BY 06Z AND BEYOND.

DISCUSSION...
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS STILL EXPECTED
TODAY...PRIMARILY THIS AFTERNOON AND EVENING. CURRENTLY...STRONG
STORMS OVER PANHANDLES MAY SKIRT NORTHWEST PORTIONS OF OKLAHOMA
EARLY THIS MORNING BUT SEVERE WEATHER APPEARS UNLIKELY. PLUME OF
STEEPER LAPSE RATES WILL MOVE OVER THE REGION IN THE 15Z-21Z
TIMEFRAME WHICH WILL PROVIDE ENVIRONMENT FOR RAPID DEVELOPMENT OF
STRONG AND POSSIBLY SEVERE STORMS. PROBLEM IS WHAT WILL BE A
FOCUSING MECHANISM WITH WARM FRONT WELL NORTH OF OKLAHOMA AND
DRYLINE WELL WEST OF CWA. ALL MODELS HAVE QPF SIGNAL TOWARD AND
JUST AFTER 18Z SO CANNOT IGNORE POSSIBILITY OF SCATTERED STORM
DEVELOPING IN BROAD WAA REGIME AND MOIST-UNCAPPED ATMOSPHERE.
HOWEVER... BEST OVERALL FORCING AND CHANCE FOR ORGANIZED SEVERE
WEATHER EXPECTED AFTER 21Z NEAR/EAST OF DRYLINE WHEN MAIN UPPER
TROF PUSHES IN. ALTHOUGH DISCRETE SUPERCELLS APPEAR POSSIBLE WE
STILL ANTICIPATE A QUICK EVOLUTION INTO A SQUALL LINE AND PROVIDE
MAIN CONCERN FOR BOWING SEGMENTS/DAMAGING WINDS. STORM CHANCES
WILL END FROM WEST TO EAST BEGINNING MID-LATE AFTERNOON FAR
WESTERN OKLAHOMA AND EXITING SOUTHEAST PARTS OF OKLAHOMA TOWARD OR
JUST AFTER MIDNIGHT.

MUCH DRIER AIR WILL FILTER IN BUT WE ARE NOT EXPECTED TO COOL OFF
DRAMATICALLY. NEXT FRONT WILL PASS THROUGH REGION MIDDLE OF NEXT
WEEK BUT IT LOOKS LIKE STORM CHANCES WILL REMAIN FAIRLY LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  81  53  83 /  70   0   0   0
HOBART OK         51  82  51  82 /  20   0   0   0
WICHITA FALLS TX  56  83  54  86 /  60   0   0   0
GAGE OK           47  81  43  86 /  10   0   0   0
PONCA CITY OK     53  79  48  81 /  40   0   0   0
DURANT OK         61  82  54  84 /  90   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/17/14
Hazardous weather outlook, Oct 13, 11:45 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SAT OCT 13 2012

OKZ004>048-050>052-TXZ083>090-141000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MAIN RISK AREA IS ALONG AND EAST OF A LINE FROM WAYNOKA TO SAYRE
AND HOLLIS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM THROUGH
3 AM.

IMPACTS...
THE MAIN THREATS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND
HAIL UP TO THE SIZE OF GOLFBALLS.

IF DISCRETE SUPERCELL STORMS ARE ABLE TO DEVELOP AND PERSIST...THERE
WILL BE AN ADDITIONAL THREAT OF TENNIS BALL SIZED HAIL AND A FEW TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS.

DISCUSSION...
SCATTERED MAINLY ELEVATED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE EASTERN TWO-THIRDS OF OKLAHOMA THROUGH THE EARLY TO MID AFTERNOON.
THE STRONGER STORMS MAY PRODUCE SMALL HAIL ALONG WITH BRIEF HEAVY RAINFALL.

BY LATE AFTERNOON...WIDELY SCATTERED SEVERE STORMS MAY DEVELOP ACROSS
WESTERN OKLAHOMA AS A DRYLINE ADVANCES EAST. STRONG DEEP LAYER SHEAR
AND MODERATE INSTABILITY WILL FAVOR THE DEVELOPMENT OF SUPERCELLS.

BY EARLY TO LATE EVENING...IT IS POSSIBLE THAT A LINE OF STORMS WILL
QUICKLY DEVELOP AS UPPER LEVEL FORCING INCREASES.  THE MAIN SEVERE
WEATHER RISK WITH THE LINE OF STORMS WILL BE DAMAGING WINDS
AND LARGE HAIL.  THE LINE OF STORMS SHOULD CLEAR SOUTHEAST OKLAHOMA
DURING THE EARLY MORNING HOURS AND THE RISK OF SEVERE WEATHER WILL
END.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY OCT 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
PRIMARILY QUIET WEATHER WILL BE ON TAP FROM SUNDAY THROUGH MID WEEK
AS HIGH PRESSURE SPREADS ACROSS THE REGION. OUR NEXT CHANCE FOR
THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT AS AN UPPER
LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM SUNDAY.

In the hours before

Special weather statement, Oct 13, 1:54 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT SAT OCT 13 2012

OKZ022-035-036-131915-
KIOWA OK-WASHITA OK-JACKSON OK-
154 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...SOUTHEASTERN WASHITA
AND NORTHEASTERN JACKSON COUNTIES UNTIL 215 PM CDT...

AT 147 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WARREN...
MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG STORM WAS JUST WEST
OF MOUNTAIN VIEW.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
HOBART...MOUNTAIN VIEW...CORN...ROOSEVELT...GOTEBO...COLONY...
COOPERTON...WARREN...CLOUD CHIEF...TOM STEED RESERVOIR AND COWDEN.

LAT...LON 3482 9924 3484 9927 3484 9928 3485 9928
      3534 9887 3546 9865 3501 9863 3467 9910
      3481 9932
TIME...MOT...LOC 1847Z 236DEG 29KT 3477 9918
Local storm report, Oct 13, 2:09 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT SAT OCT 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     3 S ALTUS               34.59N 99.33W
10/13/2012  M58 MPH          JACKSON            OK   MESONET

            POWER LINES DOWN IN ALTUS. PART OF ATWOODS SIGN DAMAGED
            IN ALTUS.

&&

FM
Special weather statement, Oct 13, 2:25 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT SAT OCT 13 2012

TXZ083>085-087-088-132000-
BAYLOR TX-WILBARGER TX-HARDEMAN TX-FOARD TX-KNOX TX-
225 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BAYLOR...
SOUTHWESTERN WILBARGER...SOUTHEASTERN HARDEMAN...SOUTHEASTERN
FOARD AND NORTHWESTERN KNOX COUNTIES UNTIL 300 PM CDT...

AT 220 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
THALIA...MOVING NORTHEAST AT 40 MPH. OTHER STRONG THUNDERSTORMS
WERE LOCATED NEAR TRUSCOTT AND SOUTH OF ROCHESTER.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...BENJAMIN...HARROLD...GRAYBACK...OKLAUNION...
GILLILAND...FARGO...LOCKETT...THALIA...TRUSCOTT AND RAYLAND.

LAT...LON 3342 9998 3376 10000 3433 9930 3425 9920
      3422 9919 3421 9915 3407 9898
TIME...MOT...LOC 1920Z 226DEG 34KT 3397 9947
Special weather statement, Oct 13, 3:05 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT SAT OCT 13 2012

OKZ035>038-132045-
KIOWA OK-TILLMAN OK-JACKSON OK-COMANCHE OK-
305 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA...
NORTHWESTERN TILLMAN...NORTHEASTERN JACKSON AND NORTHWESTERN
COMANCHE COUNTIES UNTIL 345 PM CDT...

AT 259 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
SNYDER...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...COOPERTON AND TOM STEED RESERVOIR.

LAT...LON 3468 9914 3495 9876 3473 9855 3454 9904
TIME...MOT...LOC 1959Z 224DEG 36KT 3464 9904
Special weather statement, Oct 13, 3:11 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 311 PM
CDT SAT OCT 13 2012

OKZ037-TXZ085-086-132045-
TILLMAN OK-WICHITA TX-WILBARGER TX-
311 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TILLMAN...
NORTHWESTERN WICHITA AND SOUTHEASTERN WILBARGER COUNTIES UNTIL 345
PM CDT...

AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRAYBACK...
MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
IOWA PARK...ELECTRA...HARROLD...GRAYBACK...PLEASANT VALLEY AND
HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3385 9929 3397 9934 3432 9887 3394 9850
TIME...MOT...LOC 2010Z 247DEG 50KT 3394 9918
Special weather statement, Oct 13, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM
CDT SAT OCT 13 2012

OKZ023-027-038-132100-
CADDO OK-GRADY OK-COMANCHE OK-
316 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...
SOUTHWESTERN GRADY AND NORTHEASTERN COMANCHE COUNTIES UNTIL 400 PM
CDT...

AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT SILL...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...RUSH SPRINGS...ELGIN...CYRIL...FLETCHER...STERLING...
CEMENT...AGAWAM...LAKE ELLSWORTH...FORT SILL...LAVERTY AND ACME.

LAT...LON 3457 9846 3469 9855 3504 9812 3483 9778
TIME...MOT...LOC 2011Z 225DEG 37KT 3465 9845

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 1:00 PM CDTSpecial Weather StatementOUNJackson, Kiowa30 min
Oct 13, 1:26 PM CDTSevere Thunderstorm WarningOUNJackson49 min
Oct 13, 1:54 PM CDTSpecial Weather StatementOUNKiowa21 min
Oct 13, 2:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Jackson, Kiowa, Washita35 min
Oct 13, 2:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kiowa, Washita47 min
Oct 13, 3:05 PM CDTSpecial Weather StatementOUNKiowa40 min
Oct 13, 3:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma46 min
Oct 13, 3:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
Oct 13, 3:31 PM CDTSpecial Weather StatementOUNPontotoc29 min
Oct 13, 3:34 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole27 min
Oct 13, 3:58 PM CDTSpecial Weather StatementOUNComanche47 min
Oct 13, 4:01 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman59 min
Oct 13, 4:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady65 min
Oct 13, 4:23 PM CDTSpecial Weather StatementOUNLincoln, Payne22 min
Oct 13, 4:36 PM CDTSpecial Weather StatementOUNCleveland24 min
Oct 13, 5:05 PM CDTSpecial Weather StatementOUNOklahoma25 min
Oct 13, 5:12 PM CDTSpecial Weather StatementOUNJefferson63 min
Oct 13, 5:27 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray, Stephens63 min
Oct 13, 5:49 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma26 min
Oct 13, 6:09 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Johnston, Love and 3 more66 min
Oct 13, 6:43 PM CDTSpecial Weather StatementOUNCotton, Stephens32 min
Oct 13, 6:47 PM CDTSpecial Weather StatementOUNCleveland43 min
Oct 13, 6:54 PM CDTSpecial Weather StatementOUNCleveland36 min
Oct 13, 2:25 PM CDTSpecial Weather StatementOUNKnox, Wilbarger35 min
Oct 13, 2:49 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox56 min
Oct 13, 3:11 PM CDTSpecial Weather StatementOUNWichita34 min
Oct 13, 3:39 PM CDTSpecial Weather StatementOUNBaylor51 min
Oct 13, 3:51 PM CDTSpecial Weather StatementOUNWichita39 min
Oct 13, 4:05 PM CDTSpecial Weather StatementOUNArcher, Clay40 min
Oct 13, 4:13 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita62 min
Oct 13, 4:34 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor56 min
Oct 13, 4:46 PM CDTTornado WarningOUNArcher, Clay, Wichita44 min
Oct 13, 4:46 PM CDTTornado WarningOUNArcher, Clay, Wichita30 min
Oct 13, 5:44 PM CDTSpecial Weather StatementOUNArcher46 min
Oct 13, 6:38 PM CDTSevere Thunderstorm WarningOUNArcher, Clay40 min

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.